News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Neurology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Neurology Answers List

Forum Name: Neurology Topics

Question: Possible MS?! Worried...


 sNipEz - Sun May 11, 2008 5:43 am

Can i possibly have MS?

I'm 21 years old, Male. I have been experiencing Dizziness... As like i'm losing balance. I have anxiety because of this and before but could this also be due to MS?
I had past panic attacks. Had medication due to this. (Lexapro) Worked fine.

Till now...

I stopped taking lexapro about 6 months -1 year now. Within those moments, i've been experiencing the same symptoms as before. The anxiety symptoms.
Thing is i decided to retake my lexapro tablet again and i experienced palpitation and severe anxiety + numbing of my shoulders and hands.

I don't understand i used to be good with lexapro.

And i had some incidents after playing basketball, losing my vision for a couple of minutes. as like standing up from a seat. as you might know what i mean. This happened 3 times already. It all went back to normal after a couple of minutes.
I don't have this vision loss when i don't do sports.

I had an ECG done already, which showed up normal. Still going to have bloodtest done.

Any tips what else i should do and could this be due to MS? Or is this all just stress related? or anxiety related?
 Debbie Miller, RN - Tue Jul 08, 2008 6:51 pm

User avatar Hello,
I would recommend you see a psychiatrist if possible. It could be anxiety and often people need a change of medications when one no longer works for them. There are other options besides Lexapro. You could have developed a sensitivity to it that is causing the distress.

MS can be very difficult to diagnose but there are many disorders that can mimic one another so you could have symptoms that look like this to you but are actually something else entirely. Because of this, attempts to treat this as anxiety or stress could be the smartest first-line treatment. Sometimes the best you can do is try something like this (treating anxiety symptoms with a new medication) and if it doesn't help, move on to other possible causes.

I assume you have had a good over-all exam in the course of your symptoms.

Best wishes to you.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here